# SDR 7C7A2022040100014

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 62,263 hours, 73,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H SEAT TRACK ON CARGO AREA FOUND CORRODED.
